# SDR AALA201808279002

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 20,079 hours, 8,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LATCH BRACKET ASSEMBLY WAS DEFECTIVE, THE LOCKPIN WAS BROKEN. REPLACED THE L1 DOOR SLIDE LATCH ASSEMBLY IAW MCM 25-94-10.
